MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RADIAL JAW 4; FORCEPS, BIOPSY, NON-ELECTRIC

BOSTON SCIENTIFIC CORPORATION RADIAL JAW 4; FORCEPS, BIOPSY, NON-ELECTRIC
Model Number M00513441
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/02/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported to boston scientific corporation that a radial jaw biopsy forceps was to be used in a biopsy procedure performed on (b)(6) 2022.During the procedure, the forceps' midsection and tip had what appeared to be a bit of metal attached to it.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Device code a180104 captures the reportable event of foreign material present in device.The returned radial jaw4 was analyzed, and a visual evaluation noted that the handle and jacket were observed to be in good condition.There were no foreign objects attached and the jaws were in good shape.The washer tail and pull wires were positioned correctly and no signs of foreign materials could be seen when viewed under a microscope.The incident was confirmed by a photo the customer gave, which showed a silky thread that is not a part of the device.The customer's images show a smooth thread-like material in the jaws.However, because the device has been removed from its original packaging, it is impossible to say whether the observed material was present when the customer received the product, and the cause of how the foreign material got there cannot be determined.Furthermore, the analysis of the returned device revealed no evidence of foreign materials.Based on the available information, "no problem detected" was chosen as the most likely cause of this complaint.
 
Event or Problem Description
It was reported to boston scientific corporation that a radial jaw biopsy forceps was to be used in a biopsy procedure performed on (b)(6), 2022.During the procedure, the forceps' midsection and tip had what appeared to be a bit of metal attached to it.There were no patient complications reported as a result of this event.

Brand Name
RADIAL JAW 4
Common Device Name
FORCEPS, BIOPSY, NON-ELECTRIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key16045790
Report Number3005099803-2022-07696
Device Sequence Number15019202
Product Code FCL
UDI-Device Identifier08714729789918
UDI-Public08714729789918
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/02/2025
Device Model NumberM00513441
Device Catalogue Number1344
Device Lot Number0029522498
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/05/2022
Supplement Date Received by Manufacturer01/31/2023
Initial Report FDA Received Date12/24/2022
Supplement Report FDA Received Date02/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/03/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown